Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Oily skin. Prescribed Deriva CMS gel. Getting pimples with white head causing spots. Suggestions?

hi dr. i am Rahul, my skin is oilly & my dr. has priscribed me derivs cms gel for pimples which i m using for two years but now when i m using this gel on pimples(but this pimples are little bigger & red with white colour in middle), it got some reaction & not working, due to such pimples some spot is created on my face. kindly help me
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  3780
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Rahul,
Thanks for your query.
Acne can present in several forms.It might be comedones,papules,pustules,or nodules.
You need to review your treatment from time to time with your dermatologist.
The treatment always depends on the type of acne you have.From what you mention, it looks like you have pustular acne as well.This usually requires antibiotics( oral).
Deriva CMS is a good medicine, you may continue it till you can visit your dermatologist for further advice.However, if you are facing any discomfort due to it , you should stop it.Sometimes , due to dryness of skin caused by this ,skin irritation may occur.
You can also get the come done extracted from time to time ti prevent them from developing into papules/pustules.
Hope this is helpful, take care!
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor